Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Peter L. Duren
Title: Univalent functions
Additional book information: Grundlehren der mathematischen Wissenschaften 259, Springer-Verlag, New York, 1983, $46.00, xiv + 382 pp. ISBN 0-3879-0795-5.

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Lectures on quasiconformal mappings, Van Nostrand, Princeton, N. J., 1966. MR 200442
  • 2. L. V. Ahlfors, Conformal invariants, McGraw-Hill, New York, 1973. MR 357743
  • 3. Lars V. Ahlfors, Quasiconformal mappings, Teichmüller spaces, and Kleinian groups, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, Helsinki, 1980, pp. 71–84. MR 562598
  • 4. Lars Valerian Ahlfors, Collected papers. Vol. 1, Contemporary Mathematicians, Birkhäuser, Boston, Mass., 1982. 1929–1955; Edited with the assistance of Rae Michael Shortt. MR 688648
  • 5. Albert Baernstein II, How the ∗-function solves extremal problems, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, Helsinki, 1980, pp. 639–644. MR 562666
  • 6. Albert Baernstein II, Bieberbach’s conjecture for tourists, Harmonic analysis (Minneapolis, Minn., 1981) Lecture Notes in Math., vol. 908, Springer, Berlin-New York, 1982, pp. 48–73. MR 654179
  • 7. Albert Baernstein II and Juan J. Manfredi, Topics in quasiconformal mapping, Topics in modern harmonic analysis, Vol. I, II (Turin/Milan, 1982) Ist. Naz. Alta Mat. Francesco Severi, Rome, 1983, pp. 819–862. MR 748884
  • 8. L. Bers, Uniformization, moduli, and Kleinian groups, Bull. London Math. Soc. 4 (1972), 257-300. MR 348097
  • 9. Lipman Bers, Finite-dimensional Teichmüller spaces and generalizations, Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 2, 131–172. MR 621883, https://doi.org/10.1090/S0273-0979-1981-14933-8
  • 10. P. L. Duren, Coefficients of univalent functions, Bull. Amer. Math. Soc. 83 (1977), 891-909. MR 470182
  • 11. F. W. Gehring, Some metric properties of quasi-conformal mappings, Proc. Internat. Congress Math. (Vancouver, 1974), Vol. 2, Canadian Math. Congress, 1975, pp. 203-207. MR 432875
  • 12. F. W. Gehring, Spirals and the universal Teichmüller space, Acta Math. 141 (1978), 99-113. MR 499134
  • 13. F. W. Gehring, Review of [18], Bull Amer. Math. Soc. (N.S.) 3 (1980), 1062-1064.
  • 14. Frederick W. Gehring, Characteristic properties of quasidisks, Séminaire de Mathématiques Supérieures [Seminar on Higher Mathematics], vol. 84, Presses de l’Université de Montréal, Montreal, Que., 1982. MR 674294
  • 15. F. W. Gehring, Injectivity of local quasi-isometries, Comment. Math. Helv. 57 (1982), no. 2, 202–220. MR 684113, https://doi.org/10.1007/BF02565857
  • 16. A. W. Goodman, Univalent functions. Vol. I, Mariner Publishing Co., Inc., Tampa, FL, 1983. MR 704183
  • 17. D. H. Hamilton, Extremal boundary problems, Proc. London Math. Soc. (3) 56 (1988), no. 1, 101–113. MR 915532, https://doi.org/10.1112/plms/s3-56.1.101
  • 18. Samuil L. Krushkal′, Quasiconformal mappings and Riemann surfaces, V. H. Winston & Sons, Washington, D.C.; John Wiley & Sons, New York-Toronto, Ont.-London, 1979. Edited by Irvin Kra [Irwin Kra]; Translated from the Russian; A Halsted Press Book; Scripta Series in Mathematics; With a foreword by Lipman Bers. MR 536488
  • 19. O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, 2nd ed. Springer-Verlag, Berlin, 1973. MR 344463
  • 20. Ch. Pommerenke, Univalent functions, Vandenheock and Ruprecht, Göttingen, 1975. MR 507768
  • 21. G. Schober, Univalent functions-selected topics, Lecture Notes in Math., vol. 478, Springer-Verlag, Berlin, 1975. MR 507770

Review Information:

Reviewer: Albert Baernstein, II
Journal: Bull. Amer. Math. Soc. 12 (1985), 158-165
DOI: https://doi.org/10.1090/S0273-0979-1985-15330-3
American Mathematical Society